MathSciNet Relay Station
MathSciNet bibliographic data
MR617790 17A42 (16A78)
Dudek, Wiesław A. On the divisibility theory in $(m,\,n)$-rings. Demonstratio Math. 14 (1981), no. 1, 19–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement